# SDR IPXA2020101661351

- Difficulty date: October 16, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 34,808 hours, 23,984 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536155
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG 4 FLOOR PANEL 242XGF EDGE DAMAGE.  FABRICATED NEW FLOOR PANEL 242XGF, PER SREO B757-5320-9692-K MATERIAL 5024N 40001 SS-G BATCH 003546253.
